MathSciNet Relay Station
MathSciNet bibliographic data
MR1271195 05C10
Archdeacon, Dan; Richter, R. Bruce; Širáň, Jozef; Škoviera, Martin Branched coverings of maps and lifts of map homomorphisms. Australas. J. Combin. 9 (1994), 109–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement